# SDR UALA2010111504204

- Difficulty date: November 13, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 65,223 hours, 19,936 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1158331
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EXIT SIGN ABOVE RIGHT WING WINDOW EXIT FELL OFF.  SECURED SIGN.
